# SDR SWAA2022120166837

- Difficulty date: November 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL, BS 500B - 500C, S26L IN THE FWD CARGO BAY.  REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS500B TO BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A7505 SHEET 82 REV - .
